# SDR SWIA201439515

- Difficulty date: September 21, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 29,185 hours, 17,457 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AFT FLANGE WHERE RUBBER SEAL ATTACHED NEAR FIRE LOOP AT 10:00 POSITION.FLANGE HAS A CRACK.  C-CHECK, REPAIRED RT ENGINE AFT FLANGE CRACK AT 10 O'CLOCK POSITION.
